Paracetamol I.P. 250 mg and Mefe namic Acid I.P. 100 mg Syrup

BRAND NAME: Meftaser Forte

COMPOSITION: Paracetamol I.P. 250 mg and Mefe namic Acid I.P. 100 mg

SKU: 1b044c4d249a Categories: ,

Description

PARACETAMOL + MEFENAMIC ACID syrup is a combination medicine, belonging to the class of drugs called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs). The syrup is indicated for pain, inflammation, migraine headache, period pain, heavy bleeding during periods, muscle pain, tooth pain, joint pain, pain after surgery, ear pain, fever, flu, osteoarthritis, and rheumatoid arthritis. The combined effect of these two drugs blocks the effect of a chemical messenger known as cyclooxygenase (COX) enzyme that makes other chemical prostaglandins. The reduced production of enzymes like prostaglandins alleviates the pain and provides relief from inflammation in the injured parts.

Take the PARACETAMOL + MEFENAMIC ACID syrup as per the dosage and description prescribed by the Doctor. Do not indulge in overconsumption or deviate from the prescribed dosage. The combination medicine is known to have few mild to moderate side effects that dissipates with time. The user can experience side effects like nausea, vomiting, indigestion, heartburn, and diarrhea. Mostly the side effects do not last for a long time and are mild to temporary, however, if the side effects persist or get severe, immediately consult your doctor. Inform your doctor if you are allergic to PARACETAMOL + MEFENAMIC ACID or other similar drugs. Also, inform your doctor about your medical history and current health conditions.

Uses of PARACETAMOL + MEFENAMIC ACID Syrup

The anti-inflammatory properties of PARACETAMOL + MEFENAMIC ACID allow the syrup to be used in the treatment of a variety of health hazards demanding pain relief. The lists of indications of PARACETAMOL + MEFENAMIC ACID are given below:

  • Pain
  • Inflammation
  • Osteoarthritis
  • Rheumatoid arthritis

Side Effects of PARACETAMOL + MEFENAMIC ACID Syrup

PARACETAMOL + MEFENAMIC ACID elicit a range of side effects unique in all users. The side effects are mild to moderate that only last for a few days. If the side effects persist or get severe with time, immediately seek medical consultation. The list of side effects is given below:

  • Nausea
  • Vomiting
  • Diarrhea
  • Heartburn
  • Flatulence
  • Constipation
  • Dyspepsia
  • Abdominal pain
  • Dark colored stool
  • Hematemesis (vomiting blood)
  • Ulcerative stomatitis
  • Exacerbation of colitis
  • Exacerbation of Cohn’s disease

Drug Interaction

When two different drugs are taken together, their combined effect may change how your medications work or increase your risk for serious side effects. Therefore, a particular should not be taken along with another drug, unless prescribed by a doctor.

Interaction with medicines:

  • Pain killers (aspirin, ibuprofen, celecoxib, diclofenac, naproxen)
  • Anti-gout (probenecid), immunosuppressants (cyclosporine, tacrolimus)
  • Anticoagulants (warfarin, heparin)
  • Anti-rheumatoid (methotrexate)
  • Anti-HIV (zidovudine)
  • Anti-depressant (duloxetine, lithium, fluoxetine, sertraline)
  • Steroid medication (mifepristone)
  • Anti-emetic (metoclopramide, domperidone)
  • Anti-cancer (imatinib)
  • Bile acid sequestrants (cholestyramine)

Interaction with Food:

Avoid consuming alcohol as it may increase the risk of dizziness and stomach bleeding.

Interaction with Disease:

  • Peptic ulcers
  • Bleeding disorders
  • Asthma
  • Fluid retention
  • Gastrointestinal toxicity
  • Renal toxicity
  • Thrombosis
  • Anaemia
  • Heart failure
  • Liver toxicity
  • High blood pressure
  • Platelet aggregation inhibition
  • Hyperkalaemia (high potassium levels)

Precautions and Warnings

1. Avoid consuming alcohol with PARACETAMOL + MEFENAMIC ACID syrup as it increases the dizziness and risk of stomach infection.

2. Do not deviate from the dosage and be consistent with the medicine to see the maximum results.

3. Keep the syrup away from children and pets. Properly dispose of discarded and expired medicines.

4. Store the syrup in a cool and dry place away from direct sunlight.

5. Pregnant and lactating women should avoid taking the medicine without a doctor’s consultation as it may affect the fetus or newborn.

6. Patients with liver and kidney problems should consult a doctor for dose adjustment as PARACETAMOL + MEFENAMIC ACID syrup can worsen health conditions.

Frequently Asked Questions (FAQs)

  1. Can Paracetamol+ Mefenamic Acid be stopped when the pain is relieved?

Paracetamol+ Mefenamic Acid is usually used for the short term and can be discontinued when the pain is relieved. However, if advised by the doctor, it should be continued for the recommended time period.

  1. Can the use of Paracetamol+ Mefenamic Acid cause nausea and vomiting?

Yes, the use of Mefenamic Acid+Paracetamol can cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea.

  1. Is it safe to take a higher than the recommended dose of Paracetamol+ Mefenamic Acid?

No, taking a higher than the recommended dose of Mefenamic Acid+Paracetamol can increase the risks of side effects like nausea, vomiting, heartburn, indigestion, and diarrhea and can also damage the kidneys on long-term use.